MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE TRIPOLE 16C LEAD, 60 CM; SCS LEAD
Model Number 3214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was not getting adequate therapy after the implant procedure on (b)(6) 2019.Post operative programming did not achieve adequate therapy.Surgery occurred on (b)(6) 2019 and the lead was repositioned.The lead was not able to be placed up to desired location of c2 due to scar tissue obstruction.It now covers c3-4.Upon programming post operatively, most of the pain areas were covered with stimulation.

Brand Name
LAMITRODE TRIPOLE 16C LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8604879
Report Number1627487-2019-05528
Device Sequence Number19413031
Product Code LGW
UDI-Device Identifier05414734406154
UDI-Public05414734406154
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2019
Device Model Number3214
Device Lot Number6129725
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68